Journal of Logic, Language and Information

, Volume 18, Issue 2, pp 291–292

Strong Completeness and Limited Canonicity for PDL

  • Gerard Renardel de Lavalette
  • Barteld Kooi
  • Rineke Verbrugge
Erratum

DOI: 10.1007/s10849-009-9083-z

Cite this article as:
Renardel de Lavalette, G., Kooi, B. & Verbrugge, R. J of Log Lang and Inf (2009) 18: 291. doi:10.1007/s10849-009-9083-z
  • 170 Views
Download to read the full article text

Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  • Gerard Renardel de Lavalette
    • 1
  • Barteld Kooi
    • 2
  • Rineke Verbrugge
    • 3
  1. 1.Department of Computing ScienceUniversity of GroningenGroningenThe Netherlands
  2. 2.Faculty of PhilosophyUniversity of GroningenGroningenThe Netherlands
  3. 3.Department of Artificial IntelligenceUniversity of GroningenGroningenThe Netherlands